# SDR GTIA020889

- Difficulty date: August 3, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND ONE AFT STAIRWAY EMERGENCY LIGHT IS INOPERATIVE.  TROUBLESHOT FOUND EMERGENCY LIGHT WIRES CUT AT SPLICE POINTS.  RESPLICED WIRES.  (M)
